# SDR SIMA952552

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 248
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 3012000
- Condition: Discharged
- Location: Cabin
- Part time: 4,421 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT NR 4171 - TWO EMERGENCY FLOOR LIGHTS INOP.  REMOVED AND INSPECTED BATTERY PACK FOR ONE 73WL EMERGENCY LIGHT AND DEFERRED OTHER LIGHT AS PER MEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
